# SDR DHL9880414C

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT ELEVATOR CONTROL TAB UPPER SURFACE I/B DELAMINATED AND DENTED.  REMOVED AND REPLACED PER MM 27-30-3.  N/R 607
